# SDR DALA2023010900107

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,272 hours, 39,032 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND DURING GVI IN PILOT REPORT OF BIRD STRIKE. DAMAGE LOCATED ON R/H OF A/C ABOVE AND AFT OF FIRST OFFICERS WINDOW FWD OF FRAME 12. CORRECTIVE ACTION: COMPLIED WITH PRI 603956-14 REV 2. (2570664)
